- May 26, 2014 at 6:50 pm #119107
HeatherJMemberTopics: 24Replies: 34
I posted about a rash about a week ago. The rash is still spreading, worsening and causing all kinds of unhappiness. I’m also very sleepy…it just sucks. So, I gave into my husband’s request to see a doctor. My doctor knows of my candida, and of the fact I am not that keen on antibiotics at this point. I assumed he would give me something effective, yet respect my overall condition.
I took one pill without looking it up. I Googled and Livestrong specifically mentions the risk of developing Candida while on this pill. Did my Dr. just give me something really horrible????May 26, 2014 at 7:19 pm #119108
TheXtremisTParticipantTopics: 12Replies: 126
I wouldn’t take them unless absolutely necessary, but I can’t tell you not to, because I’m not your Doctor.
I will say however, I would not, under any circumstance take any more of those immune-destroying antibiotics.
I have had my fair share of that exact antibiotic in the past, and had signs of candida before July 2012, but was very fit and strong and able to combat this illness. But because of recurrent abcesses, I was given 7 doses over 5 months, and it destroyed me. So now I am suffering full-blown symptoms because the doctor’s did not advise the risks and were extremely negligent.
So I know for sure that getting candida is a likely risk, but most antibiotics will cause this because they kill all bacteria, good and bad. Without the good guys, candida repopulates the gut and causes you severe harm.
The topic ‘Flucloxaclilline???’ is closed to new replies.